# SDR DALA1157330909

- Difficulty date: October 9, 2011
- Submitted: October 10, 2011
- Operation: Air carrier
- Aircraft: N909DL
- Make and model: Doug MD-88
- Aircraft serial: 49540
- Aircraft time: 63,377 hours, 49,356 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 59670631
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 1437 SKIN CRACKED AT 4 LOCATIONS BETWEEN L2L-L5L BELOW VERTICAL ATTACH ANGLES.  REPAIRED ON N/R 105 PER ERA 496705-14 REV O.
